Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("WELLNER J")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 22 of 22

  • Page / 1

Export

Selection :

  • and

A heavy censoring limit theorem for the product limit estimatorWELLNER, J. A.Annals of statistics. 1985, Vol 13, Num 1, pp 150-162, issn 0090-5364Article

Covariance formulas via marginal martingalesWELLNER, J. A.Statistica neerlandica. 1994, Vol 48, Num 3, pp 201-207, issn 0039-0402Article

Empirical processes in action : a reviewWELLNER, J. A.International statistical review. 1992, Vol 60, Num 3, pp 247-269, issn 0306-7734Article

UNTERSUCHUNGEN ZUR EROSIONSKORROSION VON PROPELLERWERKSTOFFEN AUF KUPFERBASIS = RECHERCHES SUR LA CORROSION PAR EROSION DES MATERIAUX POUR HELICES A BASE DE CUIVREWELLNER J; RINGSTORFF H; BOHM D et al.1974; SCHIFFBAUFORSCHUNG; DTSCH.; DA. 1974; VOL. 13; NO 3-4; PP. 83-90; BIBL. 10 REF.Article

Asymptotic normality of the NPMLE of linear functionals for interval censored data, case 1HUANG, J; WELLNER, J. A.Statistica neerlandica. 1995, Vol 49, Num 2, pp 153-163, issn 0039-0402Article

Necessary and sufficient conditions for weak consistency of the median of independent but not identically distributed random variablesMIZERA, I; WELLNER, J. A.Annals of statistics. 1998, Vol 26, Num 2, pp 672-691, issn 0090-5364Article

A hybrid algorithm for computation of the nonparametric maximum likelihood estimator from censored dataWELLNER, J. A; ZHAN, Y.Journal of the American Statistical Association. 1997, Vol 92, Num 439, pp 945-959, issn 0162-1459Article

Exchangeably weighted bootstraps of the general empirical processPRÆSTGAARD, J; WELLNER, J. A.Annals of probability. 1993, Vol 21, Num 4, pp 2053-2086, issn 0091-1798Article

Estimation of a monotone density or monotone hazard under random censoringHUANG, J; WELLNER, J. A.Scandinavian journal of statistics. 1995, Vol 22, Num 1, pp 3-33, issn 0303-6898Article

Likelihood ratio tests for monotone functionsBANERJEE, Moulinath; WELLNER, J. O. N. A.Annals of statistics. 2001, Vol 29, Num 6, pp 1699-1731, issn 0090-5364Article

Integrated Brownian motion, conditioned to be positiveGROENEBOOM, P; JONGBLOED, G; WELLNER, J. A et al.Annals of probability. 1999, Vol 27, Num 3, pp 1283-1303, issn 0091-1798Article

Large sample theory of empirical distributions in biased sampling modelsGILL, R. D; VARDI, Y; WELLNER, J. A et al.Annals of statistics. 1988, Vol 16, Num 3, pp 1069-1112, issn 0090-5364Article

Efficient estimation of linear functionals of a probability measure P with known marginal distributionsBICKEL, P. J; RITOV, Y; WELLNER, J. A et al.Annals of statistics. 1991, Vol 19, Num 3, pp 1316-1346, issn 0090-5364Article

Existence and consistency of maximum likelihood in upgraded mixture modelsVAN DER VAART, A. W; WELLNER, J. A.Journal of multivariate analysis. 1992, Vol 43, Num 1, pp 133-146, issn 0047-259XArticle

Non- and semi-parametric maximum likelihood estimators and the von Mises method.IGILL, R. D; WELLNER, J. A.Scandinavian journal of statistics. 1989, Vol 16, Num 2, pp 97-128, issn 0303-6898, 32 p.Article

Significance points for some tests of uniformity on the sphereKEILSON, J; PETRONDAS, D; SUMITA, U et al.Journal of statistical computation and simulation (Print). 1983, Vol 17, Num 3, pp 195-218, issn 0094-9655Article

Strong limit theorems for oscillation moduli of the uniform empirical processMASON, D. M; SHORACK, G. R; WELLNER, J. A et al.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1983, Vol 65, Num 1, pp 83-97, issn 0044-3719Article

A canonical process for estimation of convex functions: The Invelope of integrated Brownian motion + t4GROENEBOOM, Piet; JONGBLOED, Geurt; WELLNER, J. O. N. A et al.Annals of statistics. 2001, Vol 29, Num 6, pp 1620-1652, issn 0090-5364, 33 p.Article

Inefficient estimators of the bivariate survival function for three modelsGILL, R. D; VAN DER LAAN, M. J; WELLNER, J. A et al.Annales de l'I.H.P. Probabilités et statistiques. 1995, Vol 31, Num 3, pp 545-597, issn 0246-0203Article

Stochastic analysis of Shell SortSMYTHE, R. T; WELLNER, J.Algorithmica. 2001, Vol 31, Num 3, pp 442-457, issn 0178-4617Article

Distribution of glacial geomorphic features on the Antarctic continental shelf and correlation with substrate: implications for ice behaviorWELLNER, J. S; LOWE, A. L; SHIPP, S. S et al.Journal of Glaciology. 2001, Vol 47, Num 158, pp 397-411, issn 0022-1430Article

The death mask of the antarctic ice sheet : Comparison of glacial geomorphic features across the continental shelfWELLNER, J. S; HEROY, D. C; ANDERSON, J. B et al.Geomorphology (Amsterdam). 2006, Vol 75, Num 1-2, pp 157-171, issn 0169-555X, 15 p.Conference Paper

  • Page / 1